Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Sep 4, 2011, 8:21 PM EDT for 5 counties in Pennsylvania. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2011, 8:21 PM EDT (00:21 UTC)
- Expired
- Sep 4, 2011, 9:15 PM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Perry County, PA
The radar
The State College radar (KCCX), 102 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 9:20 PM EDT | TSTM WND DMG | Greencastle, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2382 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
664
WWUS81 KCTP 050021
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT SUN SEP 4 2011
PAZ028-036-050-052-056>058-063>065-050115-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-JUNIATA PA-
NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER PA-YORK PA-
821 PM EDT SUN SEP 4 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...CUMBERLAND...
DAUPHIN...FRANKLIN...NORTHEASTERN JUNIATA...NORTHWESTERN YORK...
PERRY...SOUTHEASTERN SNYDER...SOUTHERN NORTHUMBERLAND AND WEST
CENTRAL SCHUYLKILL COUNTIES...
AT 819 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
RICHFIELD TO CLEAR SPRING...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT
MILLERSTOWN...MEISERVILLE...PORT TREVERTON...HERNDON...URBAN AND
CARROLL VALLEY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 196 AND 244...I-81 BETWEEN
MILE MARKERS 1 AND 77...I-83 BETWEEN MILE MARKERS 37 AND 50...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE
30...ROUTE 209...ROUTE 322/22...STATE ROAD 94...STATE ROAD 97.
LAT...LON 4017 7771 4069 7720 4076 7640 4053 7658
4048 7668 4042 7666 3971 7719 3972 7799
$$
FORECASTER: MARTINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Sep 4, 6:21 PM EDT, 2 hours earlier.
Area forecast discussion, Sep 4, 6:21 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 621 PM EDT SUN SEP 4 2011 .SYNOPSIS... A VERY HUMID AIR MASS FEEDING INTO THE REGION AHEAD OF A SLOW MOVING COLD FRONT WILL BRING PERIODS OF RAIN AND THUNDERSTORMS THROUGH LABOR DAY. UNSETTLED WEATHER IS ALSO POSSIBLE LATER THIS WEEK...DEPENDING ON THE TRACK OF THE REMNANTS OF TROPICAL STORM LEE. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... WHILE THE STRONGEST STORMS HAVE MOVED NE OF THE WATCH... MORE STORMS FORMING ALONG THE RIDGE LINE AND LIFTING NE. SEVERE THUNDERSTORM WATCH 835 IN EFFECT. RUC ANAL SHOWS CAPES IN THE 1000-3000J RANGE WITH AN ERODING CAP. SHEAR IS WEAK SO SEVERE STORMS WILL LIKELY BE MORE PULSE-LIKE IN NATURE. BEST SHEAR STILL EXPECTED TO BE MAINLY NORTH OF THE FCST AREA. PWATS EXCEED 1.7" OVER MOST OF THE AREA AND DEEP TROPICAL MOISTURE CONTINUES TO FEED NORTHEAST INTO THE REGION. HPC HAS OUTLOOKED THE AREA FOR A RISK OF HEAVY RAIN TONIGHT AND MONDAY. HIRES ARW SHOWS THE AREA REALLY LIGHTING UP LATER THIS AFTERNOON AND EVENING. LAST COUPLE OF RUNS OF THE SREF SHOW AN INCREASING PROBABILITY OF 24 HOUR RAINFALLS EXCEEDING AN INCH OVER MUCH OF THE FCST AREA...AND EVEN SOME 2+ INCH TOTALS IN 36 HOURS FROM LATER TONIGHT THROUGH OVERNIGHT MONDAY. PWATS IN THE ENSEMBLES ARE 1-2 STD DEV ABOVE NORMAL WHILE THE OPERATIONAL NAM/GFS ARE CLOSER TO 2-3 STD DEV ABOVE NORMAL AT TIMES. 3 AND 6 HR FFG IS 3 INCHES OR MORE OVER MOST OF THE AREA SO AM LEANING AWAY FROM ANY FLOOD WATCH AT THIS POINT. AS USUAL BEFORE THE CONVECTION HAS SET UP...IT'S NEARLY IMPOSSIBLE TO PINPOINT WHICH PART OF THE AREA WILL SEE THE MOST RAIN...BUT GUIDANCE AT THIS POINT SUGGESTS ABOUT THE NWRN 2/3 OR SO OF THE FCST AREA. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... NAM/GFS/ECMWF SUGGEST THE SFC BOUNDARY SLOWLY SLIDES ACROSS THE AREA MONDAY. MODELS DEPICT A STRONG RIGHT-JET ENTRANCE REGION PASSING THRU THE LOWER LAKES MONDAY...SUGGESTING PRECIP WILL BE FOCUSED IN A RELATIVELY NARROW BAND OF FRONTOGENETICALLY FORCED RAINS VERY NEAR AND JUST BACK INTO THE COOL AIR BEHIND THE FRONT. SHOULD BE MUCH COOLER AS WELL MONDAY AS INITIALLY CLOUDS AND RAIN KEEP TEMPS DOWN. TEMPS COULD ACTUALLY BE QUITE CHILLY OVER THE NRN MOUNTAINS IN THE COOL AIR BEHIND THE POTENT ANAFRONT. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... THE BIGGEST QUESTION IN THE LONG TERM IS THE INTEGRATION INTO AND THE MANIPULATION OF THE OVERALL PATTERN BY TWO INCOMING TROPICAL AIR MASSES. THE LATEST EC AND GFS ARE TENDING TOWARDS A CLOSER SOLUTION THOUGH THERE ARE STILL SOME SERIOUS VARIATION. AS FAR AS THE MID RANGE MODELS ARE CONCERNED A WEAK COLD FRONT WILL NOT MOVE FAR SOUTH OF CWA AND BY MIDWEEK IT SHOULD BEGIN TO DRIFT NORTH. THE LARGEST UNCERTAINTY IS HOW MUCH MOISTURE RETURN FLOW THE REGION WILL HAVE. SOME TROPICAL MOISTURE FROM THE REMNANTS OF LEE IS POSSIBLE. SREF HAS DECENT PWATS THROUHG 00Z TUESDAY. HAVE KEPT HIGH POPS IN THE WED AND THU PERIODS BEFORE ANOTHER FRONT PUSHES THRU BY THE END OF THE WORK WEEK TO BRING SOME DRYING HEADING INTO NEXT WEEKEND. MODELS SHOW HIGH QPF SPREAD THIS WEEK WHICH COULD HAVE HYDRO IMPLICATIONS AS THE WEEK GOES ON BUT CONFIDENCE IS LOW TO MODERATE. AFTER FRONTAL PASSAGE TEMPERATURES WILL BECOME FALL LIKE AND REMAIN COOL THROUGH THE WEEK. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... SHRA AND TSRA INCREASING IN COVERAGE ACROSS WESTERN PA LATE THIS AFTN AHEAD OF AN APPROACHING COLD FRONT. AS OF 21Z...MOST SPOTS STILL VFR EXCEPT THOSE LOCATIONS DIRECTLY UNDER A HEAVIER SHRA OR TSRA. HOWEVER...EXPECT DETERIORATING FLYING CONDS EVERYWHERE TONIGHT...AS COLD FRONT PUSHES INTO THE STATE. MOISTENING BLYR FROM REPEATED SHRA/TSRA WILL LIKELY CREATE WIDESPREAD MVFR VSBYS OVER CENTRAL PA THIS EVENING...AND WIDESPREAD IFR CONDS BY LATE TONIGHT. THE FRONT WILL BE VERY SLOW TO MOVE EAST...FINALLY DOING SO BY MONDAY AFTERNOON. FLIGHT RESTRICTIONS WILL CONTINUE IN THE RAIN/SHOWERS ASSOCIATED WITH THE FRONT UNTIL PERHAPS LATER MONDAY OR MONDAY EVENING. OUTLOOK... TUE...BCMG VFR. TUE NGT-FRI...PERIODS OF RAIN WITH RESTRICTIONS LKLY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE/MARTIN SHORT TERM...LA CORTE LONG TERM...ROSS/CERU AVIATION...FITZGERALD/LA CORTE
Hazardous weather outlook, Sep 4, 8:14 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 814 PM EDT SUN SEP 4 2011 PAZ041-042-046-049-051>053-051900- NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-MONTOUR- NORTHUMBERLAND-COLUMBIA- 814 PM EDT SUN SEP 4 2011 ...SEVERE THUNDERSTORM WATCH 835 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COMBINATION OF A SLOW MOVING COLD FRONT AND TROPICAL MOISTURE SURGING NORTHWARD FROM THE REMNANTS OF LEE COULD PRODUCE HEAVY RAINFALL MONDAY INTO TUESDAY. AT THIS TIME...THE POTENTIAL FOR WIDESPREAD FLOODING IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017>019-024>028-033>037-045-050-056>059-063>066- 051900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-SOUTHERN CLINTON- SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 814 PM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING. SOME STORMS WILL CONTAIN TORRENTIAL RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COMBINATION OF A SLOW MOVING COLD FRONT AND TROPICAL MOISTURE SURGING NORTHWARD FROM THE REMNANTS OF LEE COULD PRODUCE HEAVY RAINFALL MONDAY INTO TUESDAY. AT THIS TIME...THE POTENTIAL FOR WIDESPREAD FLOODING IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MARTIN
In the hours before
Special weather statement, Sep 4, 6:12 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
612 PM EDT SUN SEP 4 2011
PAZ026-034>036-042315-
BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
612 PM EDT SUN SEP 4 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
FRANKLIN...NORTHEASTERN BEDFORD...NORTHERN FULTON AND SOUTHERN
HUNTINGDON COUNTIES...
AT 606 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
COALMONT TO EVERETT...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT WELLS TANNERY...CASSVILLE...WATERFALL...
SIDELING HILL REST AREA...ORBISONIA AND MCCONNELLSBURG.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 152 AND 196...I-70 BETWEEN
MILE MARKERS 147 AND 155.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.
LAT...LON 3989 7849 4031 7822 4031 7772 4026 7770
4029 7767 4027 7766 4025 7767 4025 7764
4024 7764 3989 7788
FORECASTER: MARTINSpecial weather statement, Sep 4, 6:28 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT SUN SEP 4 2011
PAZ027-028-050-056-042330-
JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA-
628 PM EDT SUN SEP 4 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JUNIATA...MIFFLIN...
NORTHERN PERRY AND SOUTHERN SNYDER COUNTIES...
AT 625 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
REEDSVILLE TO BLACKLOG...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT REEDS GAP STATE PARK...BELLTOWN...
MCCLURE...MCALISTERVILLE...RICHFIELD AND NEWPORT.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.
LAT...LON 4075 7765 4076 7761 4075 7691 4057 7699
4039 7705 4039 7778
FORECASTER: MARTINSpecial weather statement, Sep 4, 6:36 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
636 PM EDT SUN SEP 4 2011
PAZ019-041-042-045-046-049-051>053-042330-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-
SULLIVAN PA-UNION PA-
636 PM EDT SUN SEP 4 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CENTRE...
EASTERN LYCOMING...NORTHERN UNION...NORTHWESTERN COLUMBIA...
NORTHWESTERN MONTOUR...NORTHWESTERN NORTHUMBERLAND...SOUTHEASTERN
CLINTON AND SOUTHERN SULLIVAN COUNTIES...
AT 635 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM TROUT
RUN TO COLLOMSVILLE TO MACKEYVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT WILLIAMSPORT...MCCALL DAM STATE PARK...
KETTLE CREEK GORGE...EAGLES MERE AND MUNCY VALLEY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 172 AND 216...I-180 BETWEEN MILE MARKERS 1
AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 15...ROUTE 220...STATE ROAD 14...STATE ROAD 118.
LAT...LON 4148 7626 4117 7653 4096 7684 4097 7762
4118 7731 4149 7705
FORECASTER: MARTINSpecial weather statement, Sep 4, 7:19 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 719 PM EDT SUN SEP 4 2011 PAZ026>028-034>036-050-056-063-050015- BEDFORD PA-CUMBERLAND PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA- JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA- 719 PM EDT SUN SEP 4 2011 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...FULTON... JUNIATA...MIFFLIN...NORTHWESTERN CUMBERLAND...SOUTHEASTERN BEDFORD... SOUTHEASTERN HUNTINGDON...SOUTHERN SNYDER AND WESTERN PERRY COUNTIES... AT 718 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM ALFARATA TO BARNES GAP...MOVING EAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL AFFECT BELLTOWN...NEEDMORE...MCCLURE...BEAVER SPRINGS...AMBERSON VALLEY AND KISTLER. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 160 AND 210...I-70 BETWEEN MILE MARKERS 147 AND 168. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522... ROUTE 30...ROUTE 322...ROUTE 322/22...ROUTE 522. LAT...LON 4074 7689 3974 7790 3974 7854 4074 7753 FORECASTER: MARTIN
Special weather statement, Sep 4, 7:26 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
726 PM EDT SUN SEP 4 2011
PAZ041-042-046-049>053-050030-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SNYDER PA-SOUTHERN LYCOMING PA-SULLIVAN PA-UNION PA-
726 PM EDT SUN SEP 4 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LYCOMING...
MONTOUR...NORTHUMBERLAND...NORTHWESTERN COLUMBIA...SNYDER...SULLIVAN
AND UNION COUNTIES...
AT 722 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SHUNK
TO COLLOMSVILLE TO SNYDER-MIDDLESWARTH STATE PARK...MOVING EAST AT 20
MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT SOUTH WILLIAMSPORT...
MONTOURSVILLE...VICKSBURG...MONTGOMERY...PICTURE ROCKS AND
NORTHUMBERLAND.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 195 AND 231...I-180 BETWEEN MILE MARKERS 1
AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ROUTE 522...
STATE ROAD 14...STATE ROAD 45...STATE ROAD 61...STATE ROAD 118.
LAT...LON 4156 7637 4072 7657 4072 7729 4102 7718
4104 7714 4107 7714 4107 7716 4154 7699
4158 7669
FORECASTER: MARTINSpecial weather statement, Sep 4, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT SUN SEP 4 2011
PAZ028-036-050-052-056>058-063>065-050115-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-JUNIATA PA-
NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER PA-YORK PA-
821 PM EDT SUN SEP 4 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...CUMBERLAND...
DAUPHIN...FRANKLIN...NORTHEASTERN JUNIATA...NORTHWESTERN YORK...
PERRY...SOUTHEASTERN SNYDER...SOUTHERN NORTHUMBERLAND AND WEST
CENTRAL SCHUYLKILL COUNTIES...
AT 819 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
RICHFIELD TO CLEAR SPRING...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT
MILLERSTOWN...MEISERVILLE...PORT TREVERTON...HERNDON...URBAN AND
CARROLL VALLEY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 196 AND 244...I-81 BETWEEN
MILE MARKERS 1 AND 77...I-83 BETWEEN MILE MARKERS 37 AND 50...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE
30...ROUTE 209...ROUTE 322/22...STATE ROAD 94...STATE ROAD 97.
LAT...LON 4017 7771 4069 7720 4076 7640 4053 7658
4048 7668 4042 7666 3971 7719 3972 7799
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:11 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland, Snyder, Union | 3 hr |
| Sep 4, 9:11 PM EDT | Special Weather Statement | CTP | Adams, Columbia, Cumberland, Dauphin, Lebanon, Northumberland and 3 more | 64 min |
| Sep 4, 9:51 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lebanon, Northumberland, Perry, Schuylkill and 1 more | 3 hr |
| Sep 4, 10:11 PM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Lebanon, Schuylkill | 64 min |
| Sep 4, 10:14 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Franklin, York | 61 min |
| Sep 4, 10:31 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, Schuylkill | 44 min |
| Sep 4, 10:54 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Juniata, Perry, Snyder and 1 more | 3 hr |
| Sep 4, 11:29 PM EDT | Flash Flood Watch | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 12 more | 21 hr |
| Sep 4, 11:35 PM EDT | Special Weather Statement | CTP | Adams, Dauphin, Lebanon, York | 70 min |
| Sep 4, 11:44 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 3 hr |
| Sep 5, 12:38 AM EDT | Special Weather Statement | CTP | York | 67 min |
| Sep 5, 12:45 AM EDT | Areal Flood Advisory | CTP | Columbia, Dauphin, Montour, Northumberland, Schuylkill | 4 hr |
| Sep 5, 1:41 AM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lebanon, Lycoming, Montour, Northumberland and 2 more | 4 hr |
| Sep 5, 6:16 PM EDT | Special Weather Statement | CTP | Lancaster | 29 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.